# SDR RAIA00307201

- Difficulty date: July 28, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 15,915 hours, 16,950 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 7510700806
- Part serial: 96041916
- Condition: Inoperative
- Location: Vhf System
- Part time: 11,799 hours, 11,998 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

COMM NR 1 WILL NOT TRANSMIT. MAINTENANCE REMOVED AND REPLACED THE THE NR 1 COMM UNIT.
